# SDR COMA0160421

- Difficulty date: July 2, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 13,296 hours, 12,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plank
- Part number: 601R10045
- Part serial: 7100
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H LOWER WING PLANK CRACKED AT 540 CB - W.S. 76.161 & 550BB - W.S. 188.040. AND R/H LOWER WING PLANK CRACKED AT 610BB - W.S. 32.263 & 640 CB, W.S. 16.161.BLENDED OUT DAMAGED AREAS AND ROTO-PEENED I/A/W REO 601R-57-21-030.
